Tri-Buffered Aspirin Tablets Generic for Bufferin 325 mg 100 ea.

Tri-Buffered Aspirin Tablets Generic for Bufferin 325 mg 100 ea.

7.18 USD

Loading...

:

Brand:
Major Pharmaceuticals
ASIN:
B00ED5ID5M
Date First Available:
August 7, 2013
Details:
  • Gentler to your stomach
  • Temporary relief for headache
  • Temporary relief minor pain of rthritis
  • Temporary relief of backache
  • Temporary relief of premenstrual and menstrual cramps
Is Discontinued By Manufacturer:
No
Package Dimensions:
3.8 x 1.9 x 1.8 inches; 3.2 Ounces
Count 100 ea Relieves muscular aches & backache For minor pain of arthritis Temporarily reduces fever Adults and children 12 years and over: 2 tablets with a full glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exceed 12 tablets in 24 hours unless directed by a doctor. Children under 12 years: Do not use unless directed by a doctor.Store at controlled room temperature 15-30C (59-86F). Active Ingredients Name Strength Aspirin 325 Mg Calcium Carbonate 158 Mg Magnesium Carbonate 34 Mg Magnesium Oxide 63 Mg
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.